# SDR RRXA97236

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45947
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5613862
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SKIN AT STA 55 AND LONGERON 31 LEFT.  *S/D*  FABRICATED AND INSTALLED REPAIR DOUBLER IAW DC-8 SRM 53-2-1 FIG 7 CLASS 1 REPAIR WITH DEVIATIONS IAW FAA APPROVED DER TIMCO REO-03515 AND DAC DWG 5613862.  TREATED AREA IAW DC-8 SRM 51-1-8.
